# SDR VNAA2020082011101

- Difficulty date: August 17, 2020
- Submitted: August 20, 2020
- Operation: Air carrier
- Aircraft: N610NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15476
- Aircraft time: 1,075 hours, 1,022 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 503791
- Condition: Failed
- Location: Emergency Lights
- Part time: 1,075 hours, 1,022 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHTS AT ROW 15 AND 16 NOT ILLUMINATING. REMOVED AND REPLACED EPSU BATTERY CHARGER #3. OPS CHECKS GOOD.
